Snap out of it!!! I was telling myself that for a week. I spent a week in pjs because I didn’t have the energy to get up and get dressed. I’ve been lethargic and tired and just morose. I was off of the steroids and knew it could be a side effect but it was bad. I saw the specialist that Tuesday and when we got to the list of my medication and Prozac she asked for the very first time, “Is it enough?”
I’ve been on Prozac since my Betaseron days which started in 1998. I had a few months here and there I didn’t take Prozac or maybe tried a different drug yet I’ve been on the same dosage for all that time. When the doctor asked me the question I thought it was odd. She never asked that. What made it odder is when my other neurologist asked the same thing two days later. He was questioning if I was maybe depressed. He said your body can grow accustomed to a dosage maybe it’s time. He ordered a higher dosage.
I didn’t pick it up yet from the pharmacy. My mood has somewhat Snapped out of it. I have still preferred pjs but have gotten dressed. I’m tired though and unfortunately that hasn’t changed. I have started to get back into my normal routine and have gone swimming and will be heading there again shortly.
I think I’m going to take the increased dosage and see how I feel. Maybe it is a slight imbalance and the steroids just kicked it in. My mood feels lighter than it has but my lethargy has been more difficult. I’m unmotivated and that’s the truth. Not a feeling I’m particularly use to so I will see if the increase helps. Sometimes medication is needed.